# SDR C2XA07RI110

- Difficulty date: December 25, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 14,858 hours, 7,893 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2146 DAB TO EWR. CREW REPORTED,: EMERGENCY EXIT LEFT SIDE BY SEAT 12A HAD WHISTLE ON CLIMB TO ALTITUDE. REPAIR EWR MX "CLEANED AND LUBED EMERGENCY EXIT 12A DOOR SEAL IAW EMB 145 AMM 52-21-01."  A/C APPROVED FOR RETURN TO SERVICE.
